# SDR SWAA2015052940219

- Difficulty date: April 3, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 74,944 hours, 63,443 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6544547
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR UPPER CHORD CRACKED AT RSS 215.97+6.5.  REPAIRED CHORD IAW EA.
